# SDR DLM88091533

- Difficulty date: September 20, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 49,071 hours, 36,730 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE.  MTC IN PROGRESS.  INSP 2L GALLEY DOOR SEAL, CHECKS GOOD.  INSP ALL A/C DOOR SEALS, ALL OK, PSI A/C TO 6 PSI.  CHECKED ALL DOORS FOR LEAKS, ALL OK.  INSP PNU DUCTS AFT TAIL COMPT FOR LEAKS, CHECK OK.  INSP OUTFLOW VALVE FOR OBSTRUCTIONS AND OPS RAN FULL OPEN/CLOSE CHECK OK.  A/C OK FOR SERVICE.
